Advertisement

Ukrainian Mathematical Journal

, Volume 21, Issue 4, pp 457–462 | Cite as

Imbedding theorems for spaces with a metric degenerate on part of the boundary of the domain

  • A. N. Komarenko
Brief Communications
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. I. Vishik, “Boundary problems for elliptic equations degenerate on the boundary of the domain,” Matem. Sb.,35, No.3 (1954).Google Scholar
  2. 2.
    V. K. Zakharov, “Imbedding theorems for spaces with a metric degenerate on linear parts of the boundary of the domain,” Dokl. Akad. Nauk SSSR,114, No.3 (1957).Google Scholar
  3. 3.
    S. L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics [in Russian], Izd. LGU, Leningrad (1951).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • A. N. Komarenko
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations